| Lot Number |
UNKNOWN |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the tubing got detached at the quick release.The patient observed insulin coming out of the tubing 1 hour after the change of set.It occurred with 1 set.No further information available.